# SDR ASAA2022080739405

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,763 hours, 14,898 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: UNKNOWN
- Condition: Nicked
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOO SMALL NICKS IN #1 ENGINE FAN BLADE #18 AND ONE NICK IN FAN BLADE #1. GROUNDED - YES. BOTH #1 ENGINE FAN BLADES HAVE BEEN BLENDED. INSPECTED REF B737-800 M/M 72-21-02-201-801.
